zbMATH — the first resource for mathematics

Multisummability of formal power series solutions of nonlinear meromorphic differential equations. (English) Zbl 0759.34003
A proof is given of a theorem of J. Ecalle that formal power series solutions of nonlinear meromorphic differential equations are multisummable.

34M99 Ordinary differential equations in the complex domain
34E05 Asymptotic expansions of solutions to ordinary differential equations
40G10 Abel, Borel and power series methods
40G99 Special methods of summability
Full Text: DOI Numdam EuDML
[1] W. BALSER, A different characterization of multisummable power series, preprint Universität Ulm, (1990).
[2] W. BALSER, Summation of formal power series through iterated Laplace integrals, preprint Universität Ulm, (1990). · Zbl 0769.34004
[3] W. BALSER, B. L. J. BRAAKSMA, J.-P. RAMIS and Y. SIBUYA, Multisummability of formal power series solutions of linear ordinary differential equations, Asymptotic Analysis, 5 (1991), 27-45. · Zbl 0754.34057
[4] B. L. J. BRAAKSMA, Laplace integrals in singular differential and difference equations, in Proc. Conf. Ordinary and Partial Differential Equations Dundee, 1978, Lecture Notes in Mathematics, Vol. 827, Springer Verlag, (1980), 25-53. · Zbl 0449.34005
[5] B. L. J. BRAAKSMA, Multisummability and Stokes multipliers of linear meromorphic differential equations, J. Differential Equations, 92 (1991), 45-75. · Zbl 0729.34005
[6] J. ECALLE, LES fonctions Résurgentes, Tome I, II, Publ. Math. d’Orsay (1981), Tome III, Idem (1985). · Zbl 0499.30034
[7] J. ECALLE, L’accélération des fonctions résurgentes, manuscrit, 1987.
[8] J. ECALLE, Calcul accélératoire et applications, book submitted to “Travaux en Cours” Hermann, Paris, (1990). (See also The acceleration operators and their applications, invited address ICM Kyoto (1990)).
[9] M. HUKUHARA, Sur LES points singuliers des équations différentielles linéaires II, J. Fac. Sci. Hokkaido Univ., 5 (1937), 123-166. · JFM 64.1144.01
[10] W. B. JURKAT, Summability of asymptotic series, preprint Universität Ulm (1990).
[11] B. MALGRANGE, Sur LES points singuliers des équations différentielles linéaires, Enseign. Math., 20 (1974), 147-176. · Zbl 0299.34011
[12] B. MALGRANGE and J.-P. RAMIS, Fonctions multisommables, Ann. Inst. Fourier, Grenoble, 42-1 & 2 (1992), 353-368. · Zbl 0759.34007
[13] J. MARTINET and J.-P. RAMIS, Elementary acceleration and multisummability, Ann. Inst. H. Poincaré, Physique Théorique, 54-1 (1991), 1-71. · Zbl 0748.12005
[14] J.-P. RAMIS, Conjectures, manuscrit, 1989.
[15] J.-P. RAMIS, Multisummability, preprint, 1990.
[16] J.-P. RAMIS and Y. SIBUYA, Hukuhara domains and fundamental existence and uniqueness theorems for asymptotic solutions of Gevrey type, Asymp. Analysis, 2 (1989), 39-94. · Zbl 0699.34058
[17] Y. SIBUYA, Linear differential equations in the complex domain : problems of analytic continuation, Transl. Math. Monographs, 82, AMS, (1990). · Zbl 1145.34378
[18] Y. SIBUYA, Gevrey asymptotics and Stokes multipliers, in Differential Equations and Computer Algebra, Academic Press, 1991, 131-147. · Zbl 0731.34002
[19] H. L. TURRITTIN, Convergent solutions of ordinary homogeneous differential equations in the neighborhood of a singular point, Acta Math., 93 (1955), 27-66. · Zbl 0064.33603
[20] W. WASOW, Asymptotic expansions of ordinary differential equations, Dover, 1976. · Zbl 0369.34023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.